Alert archive / New Jersey / River Flood Warnings in 2011
River Flood Warning 68, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Apr 17, 2011, 12:45 AM EDT for Mercer County, New Jersey. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2011, 12:45 AM EDT (04:45 UTC)
- Expired
- Apr 17, 2011, 10:16 AM EDT
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- Minor
County Mercer County, NJ
The radar
The Philadelphia radar (KDIX), 45 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Assunpink Creek at Trenton (TACN4). The gauge peaked at 9.63 ft at Apr 17, 2011, 5:00 AM EDT.
- Action stage
- 7 ft
- Minor stage
- 8.5 ft
- Moderate stage
- 9.5 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01464000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
176
WGUS41 KPHI 170445
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1245 AM EDT SUN APR 17 2011
...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NEW JERSEY...
ASSUNPINK CREEK AT TRENTON AFFECTING MERCER COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC021-171045-
/O.NEW.KPHI.FL.W.0068.110417T0445Z-110417T1648Z/
/TACN4.1.ER.110417T0409Z.110417T0900Z.110417T1048Z.NO/
1245 AM EDT SUN APR 17 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR
THE ASSUNPINK CREEK AT TRENTON.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:15 AM SUNDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 8.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.1 FEET BY EARLY
THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS MORNING.
* IMPACT...AT 10.0 FEET...MULBERRY STREET FLOODS
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
ASSUNPINK CREEK
TRENTON 8.5 8.57 SUN 12 AM 9.1 SUN 5 AM
&&3 follow-up statements
259
WGUS41 KPHI 170709
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
309 AM EDT SUN APR 17 2011
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN NEW JERSEY...
ASSUNPINK CREEK AT TRENTON AFFECTING MERCER COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK.
&&
NJC021-171309-
/O.EXT.KPHI.FL.W.0068.000000T0000Z-110417T2200Z/
/TACN4.2.ER.110417T0409Z.110417T1200Z.110417T1600Z.NO/
309 AM EDT SUN APR 17 2011
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE ASSUNPINK CREEK AT TRENTON.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:30 AM SUNDAY THE STAGE WAS 9.3 FEET.
* FLOOD STAGE IS 8.5 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.4 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 10.0 FEET...MULBERRY STREET FLOODS
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
ASSUNPINK CREEK
TRENTON 8.5 9.32 SUN 2 AM 10.4 SUN 8 AM
&&584
WGUS81 KPHI 171304
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
904 AM EDT SUN APR 17 2011
...THE FLOOD WARNING CONTINUES FOR THE ASSUNPINK CREEK AT
TRENTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE
WATER MAY BE DEEPER THAN YOU THINK IT IS.
&&
NJC021-172000-
/O.EXT.KPHI.FL.W.0068.000000T0000Z-110417T2000Z/
/TACN4.2.ER.110417T0409Z.110417T0915Z.110417T1400Z.NO/
904 AM EDT SUN APR 17 2011
THE FLOOD WARNING CONTINUES FOR
THE ASSUNPINK CREEK AT TRENTON.
* AT 8:30 AM, THE STAGE WAS 8.59 FEET AND FALLING.
* FLOOD STAGE IS 8.5 FEET.
* FORECAST...THE RIVER LEVEL FALL BACK BELOW FLOOD STAGE THIS
MORNING.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
ASSUNPINK CREEK
TRENTON 8.5 8.59 SUN 830 AM CRESTED
&&
IOVINO801
WGUS81 KPHI 171416
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1016 AM EDT SUN APR 17 2011
...THE FLOOD WARNING IS CANCELLED FOR THE ASSUNPINK CREEK
AT TRENTON...
&&
NJC021-171446-
/O.CAN.KPHI.FL.W.0068.000000T0000Z-110417T2000Z/
/TACN4.2.ER.110417T0409Z.110417T0915Z.110417T1242Z.NO/
1016 AM EDT SUN APR 17 2011
THE FLOOD WARNING IS CANCELLED FOR
THE ASSUNPINK CREEK AT TRENTON.
* AT 9:15 AM, THE STAGE WAS 8.3 FEET AND FALLING.
* FLOOD STAGE IS 8.5 FEET.
* FORECAST...THE RIVER LEVEL WILL CONTINUE TO FALL.
$$
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME CREST
ASSUNPINK CREEK
TRENTON 8.5 8.26 SUN 915 AM CRESTED
&&
IOVINOWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Apr 16, 11:13 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Apr 16, 11:13 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1113 PM EDT SAT APR 16 2011
.SYNOPSIS...
A STRONG FRONTAL SYSTEM WILL CROSS THE REGION TONIGHT. THE MAIN
LOW IS FORECAST TO MOVE INTO NEWFOUNDLAND LATE SUNDAY AND MONDAY.
ANOTHER COLD FRONT LOOKS TO MOVE THROUGH OUR REGION ON MONDAY
NIGHT AND THE BOUNDARY MAY STALL HERE ON TUESDAY. ANOTHER LOW IS
ANTICIPATED TO MOVE ACROSS THE GREAT LAKES ON TUESDAY NIGHT AND
WEDNESDAY PULLING YET ANOTHER COLD FRONT THROUGH OUR REGION ON
WEDNESDAY NIGHT. HIGH PRESSURE SHOULD FOLLOW FOR THURSDAY AND
FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A SURFACE LOW IS SLOWLY MOVING ACROSS OUR AREA AND WILL CONTINUE ON ITS
EAST- NORTHEASTWARD PATH. AREAS OF CONVECTION STILL EXIST IN
ADVANCE OF THIS FEATURE AND ARE MOVING EASTWARD. HOWEVER, THINGS
ARE STARTING TO WIND DOWN AND WE HAVE DECIDED TO DROP THE TORNADO
WATCH AT THIS TIME. SOME GUSTY WINDS ALONG WITH HEAVY RAIN WILL
REMAIN POSSIBLE AS THE REMAINING STORMS MOVE THROUGH THE REGION.
THE BULK OF THE LOW LEVEL WINDS HAVE DIED DOWN AND WITH THE
HIGHEST NON-CONVECTIVE WINDS HAVING ALREADY OCCURRED WE HAVE
DECIDED TO DROP THE WIND ADVISORY, AS WELL.
SHOWERY ACTIVITY WILL REMAIN THROUGH EARLY MORNING AS WILL CLEAR
OUT FROM SOUTHWEST TO NORTHEAST AS THE LOW EXITS THE REGION.
PRECIPITATION AMOUNTS IN THE 2-3 INCH RANGE HAVE BEEN REPORTED
ACROSS THE REGION AND FLOODING WILL REMAIN A THREAT THROUGH EARLY
SUNDAY. NO CHANGES WERE MADE TO THE FLOOD WATCH AT THIS TIME.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
THE MID LEVEL LOW IS EXPECTED TO PASS ACROSS THE GREAT LAKES
THROUGH SUNDAY MORNING, THEN DOWN THE SAINT LAWRENCE RIVER
VALLEY ON SUNDAY AFTERNOON AND SUNDAY EVENING. A MID LEVEL SHORT
WAVE SHOULD PASS OVER OUR REGION ON SUNDAY EVENING, WITH THE
PATTERN BECOMING ZONAL IN ITS WAKE FOR SUNDAY NIGHT AND MONDAY. A
TROUGH SHOULD DIG OVER THE GREAT PLAINS ON TUESDAY.
WE WILL INDICATE A SLIGHT CHANCE OF SHOWERS IN OUR NORTHERN
COUNTIES FOR LATE SUNDAY IN ASSOCIATION WITH THE SHORT WAVE. THE
1200 UTC NAM WAS ACTUALLY INDICTING LIFTED INDEX VALUES A BIT
BELOW ZERO AT THAT TIME AND CAPE VALUES UP AROUND 400 J/KG. THE
GFS IS LESS UNSTABLE. FOR NOW, WE WILL NOT MENTION ANY THUNDER AND
WE WILL SEE WHAT SUBSEQUENT MODEL GUIDANCE SUGGESTS.
A FRONTAL BOUNDARY FROM THE NORTHWEST IS EXPECTED TO DROP INTO
OUR REGION ON MONDAY AND MONDAY NIGHT. WITHOUT MUCH OF A PUSH
BEHIND IT, THE FRONT SHOULD STALL ON TUESDAY. AS IS COMMON WITH
SUCH FRONTS AT THIS TIME OF THE YEAR, FORECAST CONFIDENCE
REGARDING ITS TIMING AND SOUTHWARD PROGRESS IS RATHER LOW. WE WILL
MENTION A CHANCE OF RAIN, ESPECIALLY FOR OUR NORTHERN AND CENTRAL
COUNTIES.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THIS TIME FRAME APPEARS TO BE UNSETTLED BUT WILL ALSO FEATURE A
WARM UP AROUND WEDNESDAY. AS THE RIDGING NEAR THE WEST COAST
BREAKS DOWN, THE FLOW IS FORECAST TO BECOME GENERALLY ZONAL ACROSS
THE U.S. THIS MAY THEN TRY TO AMPLIFY SOME TOWARD THE END OF THE
PERIOD AS TROUGHING MAY DIG ACROSS THE WEST AND ALSO THE MIDWEST.
HPC UTILIZED AN EVEN BLEND OF THE GFS/ECMWF THROUGH THURSDAY, THEN
BLENDED IN AN INCREASING PERCENTAGE OF THE ECMWF ENSEMBLE MEAN.
THIS IS TO PARTIALLY CORRECT FOR THE GENERAL FAST BIAS OF THE GFS
AND ITS ENSEMBLE MEMBERS. WE INITIALIZED THE DATABASE WITH HPC
GUIDANCE THAN MADE SOME TWEAKS BASED ON ADDITIONAL COLLABORATION.
BASED ON THE ABOVE, A WARM FRONT IS FORECAST TO BE SITTING MOSTLY
ACROSS OUR SOUTHERN ZONES TUESDAY NIGHT WHICH THEN LIFTS NORTHWARD
WEDNESDAY. THIS WILL PLACE MOST OF THE CWA IN THE WARM SECTOR WITH
A RATHER WARM SOUTHWEST FLOW OCCURRING FOR A TIME WEDNESDAY. THERE
IS SOME UNCERTAINTY WITH THE DEGREE OF SHOWERS OR A PERIOD OF RAIN
BECOMING STRETCHED WEST TO EAST NORTH OF THE WARM FRONT. FOR NOW,
WE KEPT POPS IN THE CHC TO SLIGHT CHC RANGE WITH THE HIGHEST
VALUES ACROSS THE FAR NORTH TUESDAY NIGHT INTO WEDNESDAY, WITH THE
POPS THEN ERODING FROM SOUTH TO NORTH WEDNESDAY MORNING. THIS
PRECIPITATION MAY BE TIED TO ANY CONVECTIVE ACTIVITY WELL TO OUR
WEST AS IT ROLES EASTWARD, SO FOR NOW WE WILL GO WITH SHOWERS
INSTEAD OF RAIN. IN THE WARM SECTOR WEDNESDAY, STRONG WAA IS
FORECAST TO BOOST 850 MB TEMPERATURES TO NEAR +18C. THIS ALONG
WITH AT LEAST SOME SUNSHINE AND INCREASED MIXING SHOULD ALLOW
HIGHS TO NEAR 80 DEGREES SOUTH OF THE WARM FRONT ESPECIALLY FROM
THE I-95 CORRIDOR ON EASTWARD /COOLER ALONG THE COAST THOUGH AS
THE SURFACE WINDS MAY BE TO SOUTHERLY FOR AWHILE/.
AS LOW PRESSURE TRACKS ACROSS SOUTHEASTERN CANADA WEDNESDAY NIGHT
INTO THURSDAY, ITS COLD FRONT SWEEPS THROUGH OUR AREA. GIVEN THE
WARM AIRMASS AHEAD OF THIS BOUNDARY ALONG WITH THE MOISTURE
RETURN, WE WILL CONTINUE TO INCLUDE A CHC OF THUNDER WEDNESDAY
AFTERNOON AND EVENING. AS A STRONG SURFACE HIGH THEN SLIDES ACROSS
SOUTHERN CANADA, IT SHOULD TEND TO BUILD DOWN INTO THE MID
ATLANTIC STATES ALLOWING THE AFOREMENTIONED COLD FRONT TO BE
PUSHED WELL TO OUR SOUTH. A COOLER AIRMASS WILL ACCOMPANY THIS
SURFACE HIGH AND ULTIMATELY WE MAY HAVE A LIGHT ONSHORE FLOW
OCCURRING LATE THURSDAY AND FRIDAY. AS THE SURFACE HIGH SLIDES OFF
THE NEW ENGLAND COAST FRIDAY NIGHT AND SATURDAY, LOW PRESSURE
SHOULD BE QUICKLY MOVING ACROSS THE GREAT LAKES REGION. ITS
ASSOCIATED WARM FRONT WILL BE MAKING ITS WAY INTO OUR AREA
SATURDAY WITH THE CHC OF SHOWERS /OVERRUNNING RAIN?/. WE STARTED
TO INCREASE THE POPS FRIDAY AND CONTINUED THAT SATURDAY. THERE
HOWEVER IS SOME UNCERTAINTY ON THE TIMING ESPECIALLY WITH THE
MOSTLY ZONAL FLOW REGIME, THEREFORE KEPT POPS IN THE LOW CHC
RANGE. AS FOR TEMPERATURES, WE GENERALLY FOLLOWED HPC WITH MAINLY
MINOR TWEAKS.
&&
.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
RAIN CONTINUES TO MOVE ACROSS THE TAF SITES AND WILL SLOWLY TAPER
OFF FROM WEST TO EAST OVERNIGHT. WE WILL CONTINUE INCLUDING CB
IN THE TAFS THROUGH AT LEAST MIDNIGHT BUT ANY THUNDERSTORM
ACTIVITY SHOULD BE STARTING TO DIMINISH AND SHOULD BE WIDELY
SCATTERED. WINDS WILL TURN OVER TO THE WEST AFTER THE COLD FRONTAL
PASSAGE AND VFR CONDITIONS WILL RETURN. WINDS ARE EXPECTED TO
PICK UP AGAIN ON SUNDAY, BUT WITH HIGH PRESSURE MOVING BACK
IN...VFR CONDITIONS WILL CONTINUE. BOTTOM LINE...FLYING CONDITIONS
WILL REMAIN POOR OVERNIGHT...THEN THEY WILL GET BETTER.
OUTLOOK...
LATER MONDAY INTO WEDNESDAY, A FRONTAL BOUNDARY IS FORECAST TO
STALL NEAR OR CLOSE TO THE TERMINAL AREA. THIS SHOULD BRING SOME
MVFR CONDITIONS AT TIMES IN ANY PRECIPITATION.
&&
.MARINE...
GALE WARNINGS WILL CONTINUE INTO THE OVERNIGHT HOURS FOR ALL OF
OUR MARINE AREAS. GALE FORCE GUSTS IN THE 40 TO 45 KT RANGE SHOULD
PEAK THIS EVENING AND THEN SLOWLY DECREASE LATER TONIGHT. SMALL
CRAFT ADVISORY WINDS SHOULD THEN CONTINUE IN THE WESTERLY FLOW ALL
AREAS INTO SUNDAY BEFORE FALLING BELOW CRITERIA SUNDAY NIGHT.
SMALL CRAFT ADVISORY CONDITIONS DUE TO SEAS MIGHT PERSIST INTO
SUNDAY NIGHT ON THE OCEAN WATERS.
A FRONTAL BOUNDARY IS THEN FORECAST TO SETTLE OVER OR NEAR OUR
AREA WATERS LATER MONDAY INTO WEDNESDAY. RIGHT NOW IT LOOKS AS
THOUGH WINDS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA,
ALTHOUGH SOUTHERLY SWELLS OF SMALL CRAFT ADVISORY CRITERIA
GENERATED SOUTH OF THIS BOUNDARY MIGHT EFFECT OUR OCEAN WATERS
TUESDAY INTO WEDNESDAY.
&&
.HYDROLOGY...
THE BEST LIFT AND THE HEAVIEST RAIN ARE ANTICIPATED ALONG AND
JUST AHEAD OF THE FRONTAL BOUNDARY. PRECIPITABLE WATER VALUES ARE
EXPECTED TO APPROACH 1.5 INCHES THIS EVENING.
THE 1200 UTC NAM IS GIVING US ABOUT AN INCH OF RAIN NEAR THE
COAST AND CLOSE TO 2.5 INCHES IN THE LEHIGH VALLEY, THE POCONOS
AND NORTHWESTERN NEW JERSEY. THE 1200 UTC GFS IS ABOUT A QUARTER
INCH LOWER THAN THE 1200 UTC NAM. THE 1200 UTC ECMWF FAVORS THE
GFS NEAR THE COAST BUT IS ONLY NEAR 1.5 INCHES IN OUR NORTHERN
COUNTIES. BASED ON A MODEL CONSENSUS AND GUIDANCE FROM HPC, WE
WILL CONTINUE TO FORECAST RAINFALL AMOUNTS OF 1 TO 2 INCHES IN OUR
REGION, FOLLOWING A RAINFALL PATTERN SIMILAR TO THAT OF THE 1200
UTC GFS. AS A RESULT, THE FLOOD WATCH WILL BE LEFT IN PLACE FOR
NORTHERN DELAWARE, EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY.
THE MAIN STEM RIVERS SHOULD EASILY BE ABLE TO HANDLE THE EXPECTED
RAINFALL AMOUNTS, AS SHOULD MOST OF THE LARGER STREAMS AND CREEKS.
IT SEEMS AS THOUGH THE MOST LIKELY SPOTS THAT MAY FLOOD IN THIS
EVENT ARE SMALL STREAMS AND AREAS OF POOR DRAINAGE. ROADWAY FLOODING
IS ALSO ANTICIPATED AS SOME STORM DRAINS MAY NOT BE ABLE TO
HANDLE THE VOLUME OF RAINWATER IN THE HEAVY DOWNPOURS.
&&
.TIDES/COASTAL FLOODING...
A COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR THE CHESAPEAKE BAY
WITH MINOR FLOODING POSSIBLE WITH THE NEXT HIGH TIDE LATE TONIGHT
AND SUNDAY MORNING. IF THE WIND DIRECTION CHANGES A LITTLE FASTER
THAN EXPECTED, MAYBE FLOODING WON/T BE A PROBLEM, BUT JUST TOO
SOON TO TELL SO THE ADVISORIES WILL BE LEFT AS IS UNTIL WE GET A
BETTER HANDLE ON THE METEOROLOGY.
THE COASTAL FLOOD WARNING CONTINUES FOR THIS EVENINGS/NIGHTTIME
HIGH TIDE CYCLE FOR THE ATLANTIC COAST, OUR PART OF RARITAN BAY,
DELAWARE BAY AND TIDAL SECTIONS OF THE DELAWARE RIVER. THIS SYSTEM
HAS SIMILARITIES IN STRENGTH AND STRUCTURE TO THE DECEMBER 1, 2010
EVENT IN WHICH THE HIGH TIDE DEPARTURES AVERAGED AROUND 2 FEET,
SLIGHTLY HIGHER IN THE DELAWARE RIVER. THE HIGH ASTRONOMICAL TIDES
ASSOCIATED WITH THE UPCOMING FULL MOON AND THE POORLY TIMED
COINCIDENTAL HIGHER OF THE TWO DAILY ASTRONOMICAL TIDES HAVE
INCREASED THE RISK. THE EASTERLY FLOW VEERING TO THE SOUTHEAST
WOULD PLACE THE GREATEST RISK FOR MODERATE TIDAL FLOODING IN
DELAWARE BAY AND TIDAL SECTIONS OF THE DELAWARE RIVER. IF THE
WINDS VEER TO THE SOUTHEAST SOONER, THE LEAST CHANCE WOULD BE
TOWARD NYC IN RARITAN BAY AND NORTH COASTAL NEW JERSEY. OUR LOCAL
STUDY PROCEDURE IS FORECASTING TIDAL DEPARTURES CLOSE TO 2.0 FEET
ABOVE NORMAL WHICH FOR MOST PLACES IS BORDERLINE BETWEEN MINOR AND
MODERATE TIDAL FLOODING THRESHOLDS. THE EXCEPTION IS UPPER
DELAWARE BAY WHERE WE WOULD CLEARLY BE IN THE MODERATE TIDAL
FLOODING CATEGORY AND LIKELY ALSO THE DELAWARE RIVER.
THIS WILL BE A ONE TIDE CYCLE EVENT AS WINDS WILL SHIFT TO THE
WEST BY THE TIME OF THE NEXT HIGH TIDE CYCLE. THE WINDS WILL COME
CLOSE TO SHIFTING IN THE DELAWARE RIVER AS THE HIGH TIDE CYCLE IS
OCCURRING TONIGHT WHICH CERTAINLY WOULD HELP. |
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 5 AM EDT SUNDAY FOR PAZ054-055-060>062-
067>071.
COASTAL FLOOD WARNING UNTIL 3 AM EDT SUNDAY FOR PAZ070-071.
NJ...FLOOD WATCH UNTIL 5 AM EDT SUNDAY FOR NJZ001-007>010-012-015.
COASTAL FLOOD WARNING UNTIL MIDNIGHT EDT TONIGHT FOR
NJZ012>014-020>027.
COASTAL FLOOD WARNING UNTIL 3 AM EDT SUNDAY FOR NJZ016>019.
DE...FLOOD WATCH UNTIL 5 AM EDT SUNDAY FOR DEZ001.
COASTAL FLOOD WARNING UNTIL MIDNIGHT EDT TONIGHT FOR
DEZ002>004.
COASTAL FLOOD WARNING UNTIL 3 AM EDT SUNDAY FOR DEZ001.
MD...COASTAL FLOOD ADVISORY FROM 2 AM TO 10 AM EDT SUNDAY FOR
MDZ008-012-015-019-020.
MARINE...GALE WARNING UNTIL 6 AM EDT SUNDAY FOR ANZ450>455.
GALE WARNING UNTIL 2 AM EDT SUNDAY FOR ANZ430-431.
&&
SYNOPSIS...GORSE/IOVINO
NEAR TERM...GORSE/MEOLA
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...MIKETTA
MARINE...MIKETTA
HYDROLOGY...IOVINO
TIDES/COASTAL FLOODING...MIKETTAHazardous weather outlook, Apr 17, 12:40 AM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1240 AM EDT SUN APR 17 2011 NJZ001-007>010-012-015-PAZ054-055-060>062-067>069-180445- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 1240 AM EDT SUN APR 17 2011 ...FLOOD WATCH IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ013-014-020>027-180445- KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1240 AM EDT SUN APR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-PAZ070-071-180445- NEW CASTLE-DELAWARE-PHILADELPHIA- 1240 AM EDT SUN APR 17 2011 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 AM EDT EARLY THIS MORNING... ...FLOOD WATCH IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-180445- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 1240 AM EDT SUN APR 17 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016>019-180445- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- 1240 AM EDT SUN APR 17 2011 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-180445- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1240 AM EDT SUN APR 17 2011 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-180445- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1240 AM EDT SUN APR 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 16, 9:58 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLOOD RICHLANDTOWN 40.47N 75.32W
04/16/2011 BUCKS PA TRAINED SPOTTER
URBAN POOR DRAINAGE FLOODING AT RICHLANDTOWN PIKE AND
EBERT ROAD
0850 PM TSTM WND DMG LAUREL 38.55N 75.57W
04/16/2011 SUSSEX DE 911 CALL CENTER
TREES DOWN
0905 PM FLOOD WILLINGBORO 40.03N 74.87W
04/16/2011 BURLINGTON NJ NWS EMPLOYEE
POOR DRAINAGE FLOODING WITH WATER ACROSS BEVERLEY
RANCOCAS ROAD
0915 PM TSTM WND GST SPRINGTOWN 40.56N 75.29W
04/16/2011 M61 MPH BUCKS PA CO-OP OBSERVER
0935 PM FLOOD BEAR 39.62N 75.68W
04/16/2011 NEW CASTLE DE TRAINED SPOTTER
MODERATE ROAD FLOODING IN BEAR AT ROUTES 40 AND 72.
&&
EVENT NUMBER PHI1100090 PHI1100092 PHI1100093 PHI1100091 PHI1100094
VJMSpecial weather statement, Apr 16, 10:19 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1019 PM EDT SAT APR 16 2011
NJZ012>014-020-022-025>027-170300-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-
MIDDLESEX NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
1019 PM EDT SAT APR 16 2011
...A LINE OF HEAVY SHOWERS AND THUNDERSTORMS WILL AFFECT
ATLANTIC...BURLINGTON...MIDDLESEX...MONMOUTH AND OCEAN COUNTIES...
AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM PERTH
AMBOY TO 7 MILES NORTHWEST OF TOMS RIVER TO 7 MILES NORTHWEST OF
ATLANTIC CITY. THIS LINE IS MOVING TO THE EAST AT 45 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE ALONG PORTIONS OF THIS LINE.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS
AND STAY AWAY FROM WINDOWS WHEN THUNDERSTORMS APPROACH.
LAT...LON 3981 7407 3952 7425 3950 7433 3953 7440
3949 7438 3947 7429 3942 7433 3937 7441
3936 7462 4004 7433 4060 7435 4060 7423
4057 7420 4047 7426 4041 7399 4047 7401
4047 7399 4041 7396
FORECASTER: GORSESpecial weather statement, Apr 16, 10:48 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1048 PM EDT SAT APR 16 2011
DEZ002-NJZ001-007>010-012-013-015>019-021>023-027-PAZ054-055-060>062-
067>071-170445-
ATLANTIC NJ-BERKS PA-BUCKS PA-CAMDEN NJ-CAPE MAY NJ-CARBON PA-
CHESTER PA-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-
KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-MONROE PA-MONTGOMERY PA-
MORRIS NJ-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-WARREN NJ-
WESTERN MONMOUTH NJ-
1048 PM EDT SAT APR 16 2011
...SHOWERS AND ISOLATED THUNDERSTORMS WITH GUSTY WILL AFFECT EASTERN
PENNSYLVANIA FROM THE SOUTHERN POCONOS TO THE NORTHERN PHILADELPHIA
METRO AREA...MUCH OF NEW JERSEY AND THE DELAWARE BAY SHORE THROUGH
MIDNIGHT...
AT 1040 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ANOTHER LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WITH WIND GUSTS
UP TO AROUND 45 MPH ALONG A LINE EXTENDING FROM AROUND 10 MILES
NORTHEAST OF SCRANTON TO 10 MILES EAST OF LEHIGHTON TO 10 MILES
SOUTH OF CAMDEN TO 10 MILES SOUTH OF DOVER...MOVING EAST AT ABOUT 30
MPH.
THIS IS A DANGEROUS WEATHER NIGHT...WITH AREAS OF FLOODING DUE TO
RAINFALL...TIDAL FLOODING...AND WIND GUSTS OF AROUND 45 MPH BOTH
IN AND OUT OF THUNDERSTORMS. IF YOU ARE IN A PLACE THAT IS SAFE FROM
FLOODING...PLEASE STAY INDOORS.
LAT...LON 4116 7516 4109 7501 4122 7487 4018 7453
3927 7483 3917 7513 3929 7527 3924 7538
3909 7540 3901 7532 3887 7560 3933 7546
3924 7538 3928 7530 3938 7544 3978 7531
4074 7565 4113 7567 4125 7550 4126 7514
MPDSpecial weather statement, Apr 16, 10:53 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1053 PM EDT SAT APR 16 2011 DEZ001-NJZ015>019-PAZ069>071-170700- NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... DOYLESTOWN...MEDIA...PHILADELPHIA 1053 PM EDT SAT APR 16 2011 ...A NEAR RECORD TIDAL SURGE TO AFFECT THE LOWER PORTION OF THE DELAWARE RIVER OVERNIGHT... ...A COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY... A STRONG SOUTHERLY FLOW COUPLED WITH A FULL MOON WILL PRODUCE MAJOR FLOODING IN THE TIDAL SECTIONS OF THE DELAWARE RIVER BETWEEN TRENTON AND DELAWARE CITY LATE TONIGHT. THE NATIONAL WEATHER SERVICE IS FORECASTING A WATER LEVEL OF NEAR 10.5 FEET MEAN LOWER LOW WATER AT THE TIME OF HIGH TIDE, WHICH OCCURS AT 112 AM SUNDAY MORNING AT PHILADELPHIA. THIS WILL PRODUCE SEVERE FLOODING ALONG THE TIDAL SECTIONS OF THE DELAWARE RIVER AND ITS TRIBUTARIES. THE LAST TIME THE DELAWARE RIVER AT PHILADELPHIA REACHED 10.5 FEET WAS BACK ON NOVEMBER 25, 1950. ALL INTERESTS ALONG THE TIDAL SECTIONS OF THE DELAWARE RIVER AND ITS TRIBUTARIES ARE URGED TO STAY ABREAST OF WATER LEVELS DURING THE NEXT SEVERAL HOURS. JJM/MJG
Local storm report, Apr 16, 11:23 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1123 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG CECILTON 39.40N 75.87W
04/16/2011 CECIL MD 911 CALL CENTER
TREES DOWN FROM NORTHEAST TO WEST OF CECILTON
&&
EVENT NUMBER PHI1100098
VJMLocal storm report, Apr 16, 11:44 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1144 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLOOD RICHLANDTOWN 40.47N 75.32W
04/16/2011 BUCKS PA TRAINED SPOTTER
URBAN POOR DRAINAGE FLOODING AT RICHLANDTOWN PIKE AND
EBERT ROAD
0850 PM TSTM WND DMG LAUREL 38.55N 75.57W
04/16/2011 SUSSEX DE 911 CALL CENTER
TREES DOWN
0905 PM FLOOD WILLINGBORO 40.03N 74.87W
04/16/2011 BURLINGTON NJ NWS EMPLOYEE
POOR DRAINAGE FLOODING WITH WATER ACROSS BEVERLEY
RANCOCAS ROAD
0915 PM TSTM WND GST SPRINGTOWN 40.56N 75.29W
04/16/2011 M61 MPH BUCKS PA CO-OP OBSERVER
0935 PM FLOOD BEAR 39.62N 75.68W
04/16/2011 NEW CASTLE DE TRAINED SPOTTER
MODERATE ROAD FLOODING IN BEAR AT ROUTES 40 AND 72.
1000 PM FLOOD PLUMSTEAD TWP 40.38N 75.12W
04/16/2011 BUCKS PA TRAINED SPOTTER
RT 32 AND PT PLEASANT PIKE FLOODED AND A MUDSLIDE WITH
A PARTIAL ROAD BLOCKAGE.
1001 PM FLOOD EAST ROCKHILL TPW 40.41N 75.28W
04/16/2011 BUCKS PA TRAINED SPOTTER
STONE EDGE ROAD... CREEK FLOODING THE ROAD
1005 PM TSTM WND DMG CECILTON 39.40N 75.87W
04/16/2011 CECIL MD 911 CALL CENTER
TREES DOWN FROM NORTHEAST TO WEST OF CECILTON
1008 PM HAIL WOODBINE 39.23N 74.81W
04/16/2011 M0.25 INCH CAPE MAY NJ TRAINED SPOTTER
1050 PM FLOOD NEWPORT 39.30N 75.18W
04/16/2011 CUMBERLAND NJ TRAINED SPOTTER
ROADWAY FLOODING REPORTED.
1050 PM TSTM WND DMG LOWER TWP 38.98N 74.90W
04/16/2011 CAPE MAY NJ TRAINED SPOTTER
TREES AND BRANCHES REPORTED DOWN IN LOWER TWP.
&&
EVENT NUMBER PHI1100090 PHI1100092 PHI1100093 PHI1100091 PHI1100094
PHI1100095 PHI1100096 PHI1100098 PHI1100097 PHI1100099 PHI1100100
VJMThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 8:08 PM EDT | Areal Flood Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more | 8 hr |
| Apr 16, 8:38 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 52 min |
| Apr 16, 8:46 PM EDT | Special Marine Warning | PHI | 59 min | |
| Apr 16, 9:39 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Ocean | 51 min |
| Apr 16, 10:09 PM EDT | Areal Flood Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 6 hr |
| Apr 16, 10:19 PM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 41 min |
| Apr 16, 11:21 PM EDT | River Flood Warning | PHI | Morris, Somerset | 42 hr |
| Apr 17, 12:04 AM EDT | River Flood Warning | PHI | Morris, Passaic | 42 hr |
| Apr 17, 12:37 AM EDT | Small Craft Advisory | PHI | 34 hr | |
| Apr 17, 12:40 AM EDT | River Flood Warning | PHI | Passaic | 69 hr |
| Apr 17, 12:50 AM EDT | River Flood Warning | PHI | Hunterdon, Somerset | 6 hr |
| Apr 17, 12:50 AM EDT | River Flood Warning | PHI | Somerset | 11 hr |
| Apr 17, 12:50 AM EDT | River Flood Warning | PHI | Middlesex, Somerset | 23 hr |
| Apr 17, 12:50 AM EDT | River Flood Warning | PHI | Middlesex, Somerset | 23 hr |
| Apr 17, 3:03 AM EDT | River Flood Warning | PHI | Essex, Morris, Passaic | 5 days |
| Apr 17, 3:03 AM EDT | River Flood Warning | PHI | Essex, Passaic | 5 days |
| Apr 17, 3:19 AM EDT | River Flood Warning | PHI | Morris, Passaic | 43 hr |
| Apr 17, 3:19 AM EDT | River Flood Warning | PHI | Bergen, Morris, Passaic | 32 hr |
| Apr 17, 3:19 AM EDT | River Flood Warning | PHI | Morris | 32 hr |
| Apr 17, 3:19 AM EDT | River Flood Warning | PHI | Morris | 49 hr |
| Apr 17, 5:39 AM EDT | River Flood Warning | PHI | Somerset | 38 hr |
| Apr 17, 8:39 AM EDT | River Flood Warning | PHI | Burlington | 30 hr |
| Apr 17, 9:51 AM EDT | Coastal Flood Warning | PHI | Burlington, Camden, Gloucester, Mercer | 4 hr |
| Apr 17, 9:51 AM EDT | Coastal Flood Advisory | PHI | Salem | 3 hr |
Nearby
River Flood Warnings in New Jersey, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.